# SDR UIEA201806041016

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,290 hours, 16,418 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE AFTER TOUCHDOWN.  PERFORMED AN OPS TEST OF COCKPIT WINDOW ANTI-ICING SYSTEM IAW AMM 30-41-00, OPS CHECKED GOOD , NO DEFECTS NOTED.
